Prednisone Side Effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sunshine82
Regular Member


Date Joined Dec 2008
Total Posts : 21
   Posted 2/4/2009 11:01 PM (GMT -6)   
Hi Everyone!
 
I have been off of Prednisone since Jan. 13, after being on a high dose since August. I just saw some pictures from last weekend, I thought that my moon face was almost gone, when I look in the mirror, but nope, I look terrible! I think I am just getting use to seeing this large face.
 
How long does it take for the moon face and body swelling to go away? I so tired of this..

Asia
Regular Member


Date Joined Aug 2005
Total Posts : 188
   Posted 2/5/2009 1:48 AM (GMT -6)   
In my own experience a couple of months. Hang in there.
Suffered my whole life before being diagnosed. Very bitter.
Diagnosed: August 2005
Health Status: In remission for the first time! IBS, Fatigue, Muscle/Joint pain, "Random Attacks"

Currently On:
Salofalk 1500mg x 4/day
Imuran 150mg x 1/day


Scarlet504
Regular Member


Date Joined Oct 2008
Total Posts : 192
   Posted 2/5/2009 11:26 AM (GMT -6)   

I'm off Pred since Dec 14 and I still have the moonface - the buffalo hump is gone though! I thought that everything will go away that moment I stop Pred, but not such luck. It does seem to stick around for weeks and months after that.

Hang in there, it sucks though.


Scarlett, 38 yo., TX
Pancolitis since 3/1997
Meds
6 x Asacol a day
75 50 mg 6-MP
Align (probiotic)
Flintstones Complete Vitamins


Christine1946
Veteran Member


Date Joined Aug 2008
Total Posts : 5975
   Posted 2/5/2009 1:52 PM (GMT -6)   
     Took me a few months too to lose the moon face.
62 yr old granny. South Jersey
Diagnosed with ulcerative proctitis in 1998 in hospital
Hospitalized (2nd time) in May 2008
Update 11/03/08...finally in remission!!  Hope I don't jinx myself.  Off the prednisone since 11/01/08...now see if I can stay off for longer than two weeks.  Other meds: 6MP (75 mgm), colazal (6 per day), Benicar and Toprol (high blood pressure meds), Probiotic (2 per day), fish oil capsule and multi-vitamin and calcium with vitamin D.


sunshine82
Regular Member


Date Joined Dec 2008
Total Posts : 21
   Posted 2/5/2009 8:55 PM (GMT -6)   
Thank you for your replies! im counting down the days till i get back to normal :)

PSA
Regular Member


Date Joined Jan 2009
Total Posts : 498
   Posted 2/6/2009 4:10 AM (GMT -6)   
Hi Sunshine so you have become moonshine. Don't worry this eclipse of moon on sun would last a few months and then go off. It takes time. Granny is right. I had steroids for a number of years and finally off them since last three years. It took about 4 oto six months. But any intake of steroids shoudl be strictly under medical supervision. The steriods are really harmful to the immune system.
Cheers. Stop feeling sorry about your moon face.
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, September 19, 2018 7:10 PM (GMT -6)
There are a total of 3,004,877 posts in 329,179 threads.
View Active Threads


Who's Online
This forum has 161751 registered members. Please welcome our newest member, Roadranger82.
307 Guest(s), 8 Registered Member(s) are currently online.  Details
mattamx, Michael_T, getting by, Todd1963, sierraDon, FLBeachgal, Relentlesswill, CCinPA